# SDR CA051116003

- Difficulty date: November 13, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 14,071 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: SMR504108
- Condition: Torn
- Location: De-Ice Sys
- Part time: 76 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, A THUMPING NOISE WAS DETECTED ON THE RIGHT SIDE OF AIRCRAFT.  AFTER LANDING IT WAS FOUND THAT A NEWLY INSTALLED RIGHT INBOARD WING BOOT LOWER HALF HAD TORE LOOSE FROM THE GLUE, AND WAS TRAILING BEHIND THE AIRCRAFT ABOUT 8 FEET HITTING THE LOWER PORTION OF THE WING AND THE RIGHT SIDE OF THE BAGGAGE POD.  IT APPEARS THE GLUE UNDER THE BOOT DID NOT HOLD, MAY BE DUE TO THE GLUE FREEZING DURING SHIPPING.
